ArticleOriginal scientific text
Title
Elliptic corner operators in spaces with continuous radial asymptotics II
Authors 1
Affiliations
- Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Abstract
Asymptotic expansions at the origin with respect to the radial variable are established for solutions to equations with smooth 2-dimensional singular Fuchsian type operators.
Bibliography
- L. Hörmander, The Analysis of Linear Partial Differential Operators I, Springer, 1985.
- H. Komatsu, An introduction to the theory of hyperfunctions, Lecture Notes in Math. 287, Springer, 1973, 1-43.
- B. Malgrange, Introduction aux travaux de J. Ecalle, prépublication de l'Institut de Fourier, Université de Grenoble, 20 (1984).
- F. Pham, B. Candelpergher et C. Nosmos, Visite aux sources, prépublication de l'Université de Nice, 1989.
- Z. Szmydt and B. Ziemian, Multidimensional Mellin transformation and partial differential operators with regular singularity, Bull. Polish Acad. Sci. Math. 35 (1987), 167-180.
- Z. Szmydt and B. Ziemian, Local existence and regularity of solutions of singular elliptic operators on manifolds with corner singularities, J. Differential Equations 83 (1990), 1-25.
- Z. Szmydt and B. Ziemian, The Mellin Transformation and Fuchsian Type Partial Differential Equations, Math. Appl. 56, Kluwer, 1992.
- B. Ziemian, Taylor formula for distributions, Dissertationes Math. 264 (1988).
- B. Ziemian, The Mellin transformation and multidimensional generalized Taylor expansions of singular functions, J. Fac. Sci. Univ. Tokyo 36 (1989), 263-295.
- B. Ziemian, The modified Cauchy transformation with applications to generalized Taylor expansions, Studia Math. 102 (1992), 1-24.
- B. Ziemian, Elliptic corner operators in spaces with continuous radial asymptotics I, J. Differential Equations, to appear.
- B. Ziemian, Generalized analytic functions, in preparation.
- B. Ziemian, Continuous radial asymptotics for solutions to elliptic Fuchsian equations in 2-dimensions, in: Proc. Symp. Microlocal Analysis, Publ. RIMS, Kyoto 26 (1990), 785-801.
- B. Ziemian and H. Kołakowski, Second microlocalization and the Mellin transformation, Publ. RIMS Kyoto Univ. 26 (1990), 785-801.